×

Found 58 Documents (Results 1–58)

100
MathJax

Sustained \(p\)-divisible groups and a foliation on moduli spaces of abelian varieties. (English) Zbl 1456.14057

Ji, Lizhen (ed.) et al., Proceedings of the international consortium of Chinese mathematicians, 2018. Second meeting, Taipei, Taiwan, December 2018. Somerville, MA: International Press. 3-30 (2020).
PDF BibTeX XML Cite

Breuil’s classification of \(p\)-divisible groups over regular local rings of arbitrary dimension. (English) Zbl 1210.14049

Nakamura, Iku (ed.) et al., Algebraic and arithmetic structures of moduli spaces. Proceedings of the conference, Sapporo, Japan, September 2007. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-931469-59-4/hbk). Advanced Studies in Pure Mathematics 58, 461-479 (2010).
PDF BibTeX XML Cite
Full Text: arXiv

Foliations in moduli spaces of abelian varieties and dimension of leaves. (English) Zbl 1247.14047

Tschinkel, Yuri (ed.) et al., Algebra, arithmetic, and geometry. In honor of Y. I. Manin on the occasion of his 70th birthday. Vol. II. Boston, MA: Birkhäuser (ISBN 978-0-8176-4746-9/hbk; 978-0-8176-4747-6/ebook). Progress in Mathematics 270, 465-501 (2009).
PDF BibTeX XML Cite
Full Text: DOI Link

Moduli of abelian varieties and \(p\)-divisible groups. (English) Zbl 1188.14028

Darmon, Henri (ed.) et al., Arithmetic geometry. Clay Mathematics Institute summer school arithmetic geometry, Göttingen, Germany, July 17–August 11, 2006. Providence, RI: American Mathematical Society (AMS); Cambridge, MA: Clay Mathematics Institute (ISBN 978-0-8218-4476-2/pbk). Clay Mathematics Proceedings 8, 441-536 (2009).
MSC:  14L05 14K10 14L15
PDF BibTeX XML Cite
Full Text: arXiv

Classification of formal groups of type \(F(x,y) = [xR(y)+yR(x)]\Psi (x,y)\). (Russian. English summary) Zbl 0897.14014

Gegelia, T. (ed.) et al., Collected papers on homology theory, 6. Extraordinary homologies, homology of categories, applications. Tbilisi: Publishing House GCI, Proc. A. Razmadze Math. Inst. 104, 35-53 (1994).
MSC:  14L05 55N22
PDF BibTeX XML Cite

Isogeny classes of very special abelian varieties. (English) Zbl 0901.14027

Feng, Keqin (ed.) et al., Algebraic geometry and algebraic number theory. Papers from the special year on algebraic geometry, Nankai Institute of Mathematics, Tianjin, China, September 1989–June 1990. Singapore: World Scientific. Nankai Series in Pure, Applied Mathematics and Theoretical Physics. 3, 121-136 (1992).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification